Volume 143, Number 1, July 2023
|Number of page(s)
|Mathematical and interdisciplinary physics
|26 June 2023
Propagation of two-wave solitons depending on phase-velocity parameters of two higher-dimensional dual-mode models in nonlinear physics
National Institute of Technology, Department of Mathematics - Rourkela-769008, India
(a) E-mail: email@example.com (corresponding author)
Received: 11 May 2023
Accepted: 13 June 2023
Nonlinear evolution equations exhibit a variety of physical behaviours, which are clearly illustrated by their exact solutions. In this view, this article concerns the study of dual-mode (2 + 1)-dimensional Kadomtsev-Petviashvili and Zakharov-Kuznetsov equations. These models describe the propagation of two-wave solitons traveling simultaneously in the same direction and with mutual interaction dependent on an embedded phase-velocity parameter. The considered nonlinear evolution equations have been solved analytically for the first time using the Paul-Painlevé approach method. As a result, new abundant analytic solutions have been derived successfully for both the considered equations. The 3D dynamics of each of the solution has been plotted by opting suitable constant values. These graphs show the dark-soliton, bright-soliton, complex dual-mode bright-soliton, complex periodic-soliton and complex dual-mode dark-soliton solutions.
© 2023 EPLA
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.